asianano

IIT Madras

IIT Madras

Detailed program schedule

 
Date Time TTJ Auditorium Parallel Sessions (Hall 1) Parallel Sessions (Hall 2)
23rd September 2024, Monday 8:30 – 08:45 Registration at front desk
08:45 – 09:00 Opening Ceremony*
09:00 – 09:45 Plenary Lecture 1
09:45 – 10:30 Plenary Lecture 2
10:30 – 10:50 Tea Break
10:50 – 11:00 Photo Session
Time Topic 1. Nanomaterials (1/2) Topic 2: Nanophotonics Topic 3: Sustainable Nanotechnology (1/2)
11:00 – 11:30 Invited Talk 1 Invited Talk 2 Invited Talk 3
11:30 – 12:00 Invited Talk 4 Invited Talk 5 Invited Talk 6
12:00 – 12:30 Invited Talk 7 Invited Talk 8 Invited Talk 9
12:30 – 01:00 Invited Talk 10 Invited Talk 11 Invited Talk 12
01:00 – 02:00 Lunch Break
2:00 – 2:45 Plenary Lecture 3
2:45 – 3:30 Plenary Lecture 4
3:30 – 3:50 Tea Break
3:50 – 4:20 Invited Talk 13 Invited Talk 14 Invited Talk 15
4:20 – 4:50 Oral Talk 01 Oral Talk 01 Oral Talk 01
4:50 – 5:05 Short Talk 01 Short Talk 01 Short Talk 01
05:05 – 06:05 Poster Session – 1
6:15 Depart for conference dinner venue
6:30 – 09:30 Conference Dinner @Holiday Inn Hotel

TOTAL

Plenary Talks 8
Sessions 8
Invited Talks in each Session: 06 40
Oral Talks in each Session: 01 8
Short Talk in each Session: 01 8
  • Plenary Talks – 40 mins talk + 05 mins Q&A
  • Tea break: 20 mins
  • Photo session: 05 mins, walk to halls: 05 mins
  • Invited talk: By Invited Speakers; 25 mins talk + 5 mins Q&A
  • Lunch: 1h
  • Oral talk: Selected from abstracts; 25 mins talk + 5 mins Q&A
  • Short talk: Selected from abstracts of students and postdocs; 15 mins
  • Poster session: 1h
 
Date Time TTJ Auditorium Parallel Sessions (Hall 1) Parallel Sessions (Hall 2)
24th September 2024, Tuesday 09:00 – 09:45 Plenary Lecture 5
09:45 – 10:30 Plenary Lecture 6
10:30 – 11:00 Tea Break
“Asian Young Nanoscientists Forum 2024 “Asian Talent Network, Exploring the Future” Topic 4: Sensors / Lab-on-a-chip and Microfluidics Topic 5: Advanced Tools and Applications
11:00-11:30 Invited Talk 16 Invited Talk 17
11:30-12:00 Invited Talk 18 Invited Talk 19
12:00-12:30 Invited Talk 20 Invited Talk 21
12:30-01:00 Invited Talk 22 Invited Talk 23
01:00 – 02:00 Lunch Break
2:00 – 2:30 Invited Talk 24 Invited Talk 25
2:30 – 3:00 Oral talk 04 Oral talk 05
3:00 – 3:15 Short talk 04 Short talk 05
3:15 – 3:30 Sponsors Talk 1 Sponsors Talk 1
3:30 – 3:50 Tea Break
3:50 – 4:20 Plenary Talk: Nam-Joon CHO, Nanyang Technological University (Singapore)
4:20 – 4:50
4:50 – 5:05
05:05 – 06:05 Poster Session – 2
06:05 – 06:30 An exploration of flora and fauna at IITM campus

TOTAL

Plenary Talks 8
Sessions 8
Invited Talks in each Session: 06 40
Oral Talks in each Session: 01 8
Short Talk in each Session: 01 8
  • Tea break: 30 mins
  • AYNF: 2h 15 mins + 45 mins = 3 h
  • Lunch: 1h
  • Tea break: 20 mins
  • Poster session: 2:1h


TimeTopic 6: Nanobiology / NanomedicineTopic 7: Sustainabile Nanotechnology (2/2)Topic 8: Nanomaterials (2/2)

DateTimeTTJ AuditoriumParallel Sessions (Hall 1)Parallel Sessions (Hall 2)
25th September 2024, Wednesday09:00 – 09:45Plenary Lecture 7  
 9:45-10:30Plenary Lecture 8  
 10:30 – 11:00 Tea Break 
 11:00-11:30Invited Talk 26Invited Talk 27Invited Talk 28
 11:30-12:00Invited Talk 29Invited Talk 30Invited Talk 31
 12:00-12:30Invited Talk 32IInvited Talk 33Invited Talk 34
 12:30-01:00Invited Talk 35Invited Talk 36Invited Talk 37
 1:00-2:00 Lunch Break 
 2:00-2:30Invited Talk 38Invited Talk 39Invited Talk 40
 2:30-3:00Oral talk 06Oral talk 07Oral talk 08
 3:00-3:15Short talk 06Short talk 07Short talk 08
 3:15-3:30 Best Poster Award and Closing Ceremony 
 03:30 – 03:50 Tea Break 
   —Free Time— 

TOTAL

Plenary Talks8
Sessions8
Invited Talks in each Session: 0640
Oral Talks in each Session: 018
Short Talk in each Session: 018
  • Lunch: 1h
  • Tea break: 30 mins

Day 2: Asian Young Nanoscientists Forum

Co-Host

  • Asian Research Network Korea, Korea
  • DST Unit of Nanosceince & Thematic Unit of Excellence, India

Co-Chair

  • Prof. Haiwon LEE (Jeonju University, Korea)
  • Prof. T. Pradeep (IIT Madrs, India)

Co-vice Chair

  • Prof. Rajnish Kumar (IIT Madras, India)

Advisory Committee

  • Dr. Sang-Joon CHO (Park Systems, Korea)
  • Prof. Jeong-Woo CHOI (Sogang University, Korea)
  • Prof. Hoon-Kyu SHIN (POSTECH-National Institute for Nanomaterials Technology)
  • Emeritus Prof. Masahiko HARA (Tokyo Institute of Technology, Japan)
  • Prof. Kuniharu IJIRO (Hokkaido University, Japan)
  • Prof. Kaoru TAMADA (Kyushu University, Japan)
  • Prof. Zhongfan LIU (Peking University, China)
  • Prof. Minghua LIU (Institute of Chemistry, Chinese Academy of Sciences, China)
  • Prof. Yuliang ZHAO (National Center for Nanoscience and Technology, China)
  • Prof. Rudra PRATAP (Plaksha University, India)
  • Prof. Ashish LELE (Nantional Chemical Lab, India)
  • Prof. Nam-Joon CHO (Nanyang Technological University, Singapore)

Organizing Committee

  • Dr. Seok Hoon AHN (Korea Institute of Science and Technology-Jeonbuk, Korea)
  • Prof. Il JEON (Sungkyunkwan University, Korea)
  • Prof. Donghwan KIM (Sungkyunkwan University, Korea)
  • Dr. Tae Jae LEE (National NanoFab Center, Korea)
  • Prof. Qing DAI (National Center for Nano Sceince and Technology, China)
  • Prof. Hailin PENG (Peking University, China)
  • Prof. Liming XIE (National Center for Nanoscience and Technology, China)
  • Prof. Sebastain Peter (JACASR, India)

Sponsors

    avatar - Park Systems, Korea


    avatar - RevoSketch, Korea

Speakers

Plenary Speaker

Dr. Nam-Joon CHO

Nanyang Professor, School of Materials Science and Engineering
Nanyang Technological University, Singapore
njcho@ntu.edu.sg
Website

Invited talk

Mana Toma

Professor, Tokyo Institute of Technology
t2r2@libra.titech.ac.jp
Website


Speakers

Hyeon-Don Kim

Senior Researcher, Korea Institute of Machinary & Materials
hdkim@kimm.re.kr
Department / School - Nano-Convergence Manufacturing Research Division

Mangesh Diware

Professional, Korea Institute of Machinary & Materials
mangeshhonnet@gmail.com
Department / School - Boston Application Center

Yaling Wang

Associate Professor, Nanotional Center for Nanoscience and Technology of China
wangyl@nanoctr.추

Liming Wang

Associate Professor, Institute of High Energy Physics, CAS
wangliming@ihep.ac.cn
Department / School - Key Lab for Biomedical Effects of Nanomaterials and Nanosafety

Intan Rosalina Suhito

Research Fellow, National University of Singapore
suhito23@nus.edu.sg
Department / School - Department of Biomedical Engineering

Hogun Min

Team Leader, Nanyang Technological University
min.hogun@ntu.edu.sg
Department / School - "Centre for Cross Economy (CCE) Global"

Schedules

 

DAY 2

Time "Asian Young Nanoscientists Forum 2024
“Asian Talent Network, Exploring the Future"
Session Chairs
11.00 - 11.10 Opening Remarks: Haiwon LEE, Chairman of Asian Research Network Korea, Vice President of Jeonju University

Congratulatory Remarks: Masahiko HARA, Emeritus Professor of Tokyo Institute of Technology and Rajnish Kumar, IITMP
[Session 1]
11.10 – 11.40 Invited Talk S1 30 mins
11:40 – 11.12 Invited Talk S2 30 mins
[Session 2]
12.10 - 12:30 Invited Talk S3 20 mins
12:30 – 12:50 Invited Talk S4 20 mins
12:50 - 1:00 Photo Session 10 mins
Lunch Break
2.00 - 2:15 Oral Talk O1 15 mins
2.15 - 2:30 Oral Talk O2 15 mins
[Session 3]
2.30 - 2:45 Oral Talk O3 15 mins
2.45 - 3:00 Oral Talk O4 15 mins
3.00 - 3:20 Invited Talk S5 20 mins
3.20 - 3:40 Invited Talk S6 20 mins
Tea Break
3.50 - 4:20 Plenary Talk: Nam-Joon CHO, Nanyang Technological University (Singapore) 30 mins
[Session 4]
4.20 - 4:50 Panel Discussion: Theme: 30 mins
4.50 - 5:00 "Asian Young Nanoscientists Awards: Haiwon LEE, Chairman of Asian Research Network Korea, Distinguished
Professor of Jeonju University, Emeritus Professor of Hanyang University"
15 mins
5.00 - 5:05 Concluding Remarks: Donghwan KIM, Professor of Sungkyunkwan University (SKKU) 15 mins
5.05 - 6:05 Poster Session - 2 15 mins

Young Scientists Award

Contents will be updated soon

Social events and networking opportunities

Scroll to Top